# SDR AALA202101109001

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 35,107 hours, 13,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR SLIDE DUE FOR REPLACEMENT.  REMOVED SLIDE FROM L4 DOOR.  RE-INSTALLED SAME SERVICEABLE L4 DOOR SLIDE, PER JOB CARD 26L00025010.  SLIDE FOUND TO BE BAD FROM STOCK.
